# SDR FDEA201008233105

- Difficulty date: August 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA0055502
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO - EXISTING REPAIR AT CARGO SIDE AFT DOOR JAMB. EXISTING REPAIR AT FWD CARGO, CARGO SIDE AFT DOOR JAMB EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW SRM REPAIR SCHEME. NEW REPAIR CARRIED OUT IAW EA 8-5310-143729. TITLE: FUSELAGE - MAIN FRAME - FWD CARGO DOOR AFT JAMB FRAME REPAIR AT STA 959.00.   EO 8-5100-7-5001 A7 PART 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
